Nurofen Sinus Pressure & Headache Relief 200mg/30mg Tablets
Category: Cough, Colds and Sore Throat
Manufacturer: RB UK
USES: For the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
INGREDIENTS: Ibuprofen 200mg
Pseudoephedrine Hydrochloride 30mg
DOSAGE: Adults and the elderly: 1 or 2 tablets with water, up to 3 times a day as required. Leave at least 4 hours between doses. No more than 6 tablets in any 24 hour period. Children: not to be given.